Title: A new infinitesimal approach to robust estimation
Authors: Rousseeuw, Peter # ×
Issue Date: 1981
Publisher: Springer-Verlag
Series Title: Probability Theory and Related Fields vol:56 pages:127-132
ISSN: 0178-8051
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science